# SDR IPXA2014021481917

- Difficulty date: January 17, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,191 hours, 6,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327069500400
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 131BH PUNCTURED & CRACKED.     FABRICATED NEW FLOOR PANEL IAW EO A300-5320-16407-E, APPENDIX A/C.
